# SDR FDEA202504150608

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 34,994 hours, 19,996 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: A5378193120800
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT FR20 - FR21 SEAT TRACK AT Y1959   REQUIRES EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT FR20 - FR21 SEAT TRACK AT Y1959   WAS EVALUATED AND FOUND IN CONFORMITY WITH EA: 6-5313-102503 A. TITLE: FUSELAGE - SEAT   TRACK AT FRAME 20 - 21 AND Y=1959 BENT - REPAIR. EO: 6-5100-7-5000 D7 PT1 WAS COMPLETED.   TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A" AND WAS CLASSIFIED AS   MAJOR PER GMM6-2-100.
